MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 3.0MM X 10CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5413010
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the coil delivery wire was noted to be kinked/bent.The main coil was seen to be kinked and detached/separated.The coil introducer sheath was not returned.The reported event could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that the subject coil would not detach and continued to be taking long time.The physician then changed the power supply to detach the coil, and it worked successfully.The device was returned for analysis.The coil delivery wire was found to be kinked/bent.The main coil was also observed to be kinked and detached from delivery wire.The coil introducer sheath was not returned.Based on the available information and analysis of the device, there is no definitive evidence to support the reported event main coil failed/unable to detach.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause, a cause of ¿undeterminable¿ was assigned.It is probable that the subject coil pushed/pulled against resistance may cause the analyzed defect therefore an assignable cause of 'procedural factors' will be assigned to main coil prematurely detached/separated during use and main coil kinked/bent as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of ¿handling damage¿ will be assigned to the analyzed coil delivery wire kinked/bent this issue is most likely due to handling of the product or a portion of the product during the clinical procedure, upon removal from the packaging, or during preparation prior to use.
 
Event or Problem Description
The subject coil was returned for analysis and the device investigation revealed that the subject main coil prematurely detached/separated during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET TETRA 3.0MM X 10CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key25113483
Report Number3008881809-2026-00282
Device Sequence Number18706827
Product Code HCG
UDI-Device Identifier07613327578676
UDI-Public(01)07613327578676(17)300628(10)25702562
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5413010
Device Lot Number25702562
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/23/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INZONE POWER SUPPLY (STRYKER)
Patient SexUnknown